Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 53, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 27, 2017, 8:10 PM CDT for Lincoln County, Nebraska. It was in force for 35 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2017, 8:10 PM CDT (01:10 UTC)
- Expired
- Jun 27, 2017, 8:45 PM CDT
- In force
- 35 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 97 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:16 PM CDT | TSTM WND GST 60 | 5 N North Platte, NE | |
| Jun 27, 8:21 PM CDT | TSTM WND GST 72 | 5 N North Platte, NE | |
| Jun 27, 8:26 PM CDT | TSTM WND DMG | 4 W North Platte, NE | RELAYED FROM OFF DUTY NWS EMPLOYEE, NEIGHBOR HAD BAY WINDOW BLOWN OUT BY LARGE TREE LIMB. ESTIMATED 70 MPH WINDS. |
| Jun 27, 8:26 PM CDT | TSTM WND DMG | 4 W North Platte, NE | RELAYED FROM OFF DUTY NWS EMPLOYEE, NEIGHBOR HAD BAY WINDOW BROKEN BY LARGE TREE LIMB. ESTIMATED 70 MPH WINDS. |
| Jun 27, 8:27 PM CDT | TSTM WND GST 65 | 4 Nne North Platte, NE | |
| Jun 27, 8:30 PM CDT | TSTM WND GST 70 | 7 Ne North Platte, NE | RELAYED FROM EMERGENCY MANAGER THAT 8 INCH PLUS TREE BRANCH DOWN. ESTIMATED WIND GUST OF 70 MPH. |
| Jun 27, 8:32 PM CDT | TSTM WND GST 64 | 3 E North Platte, NE | |
| Jun 27, 8:38 PM CDT | TSTM WND GST 70 | 8 S Stapleton, NE | STAPLETON FIRE DEPARTMENT REPORTED 8 TO 10 INCH DIAMETER TREE LIMBS DOWN. WINDS MAY HAVE BEEN IN EXCESS OF 70MPH. |
| Jun 27, 8:40 PM CDT | TSTM WND DMG | 9 Sse Stapleton, NE | SHED DESTROYED AND SCATTERED 60 YARDS BEHIND THE FOUNDATION OF WHERE IT ONCE STOOD. THE BOTTOM PLATE WAS BOLTED INTO THE FOUNDATION BUT THE BOTTOM OF THE STUDS LOOKED PARTIALLY ROTTED AND WERE STRAIGHT NAILED INTO THE BOTTOM PLATE. THE SHED ALSO HAD LARGE GARA |
| Jun 27, 8:40 PM CDT | TSTM WND DMG | 9 S Stapleton, NE | EST 105MPH POWER POLES SNAPPED. POLES SHOWED MINIMAL TO MODERATE WEAR SO REDUCED BASELINE ESTIMATE FROM 118MPH TO 105MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 5:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2312 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 2154 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.3
The text
As transmitted.
844 WUUS53 KLBF 280110 SVRLBF NEC111-280145- /O.NEW.KLBF.SV.W.0053.170628T0110Z-170628T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service North Platte NE 810 PM CDT TUE JUN 27 2017 The National Weather Service in North Platte has issued a * Severe Thunderstorm Warning for... Central Lincoln County in southwestern Nebraska... * Until 845 PM CDT * At 810 PM CDT, severe thunderstorms were located along a line extending from 13 miles northeast of Hershey to near North Platte to near Lake Maloney State Recreation Area to 10 miles northeast of Dickens, moving east at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... North Platte, Maxwell, Lake Maloney State Recreation Area, North Platte Airport, Keith, Cottonwood Canyon State Wildlife Management Area and Birdwood. This includes the following highways... Highway 97 between mile markers 1 and 16. Interstate 80 in Nebraska between mile markers 168 and 194. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4096 10098 4139 10091 4139 10041 4078 10048 TIME...MOT...LOC 0110Z 272DEG 23KT 4131 10083 4118 10084 4106 10086 4094 10086 HAIL...<.75IN WIND...60MPH $$ Taylor
2 follow-up statements
381 WWUS53 KLBF 280118 SVSLBF Severe Weather Statement National Weather Service North Platte NE 818 PM CDT TUE JUN 27 2017 NEC111-280145- /O.CON.KLBF.SV.W.0053.000000T0000Z-170628T0145Z/ Lincoln NE- 818 PM CDT TUE JUN 27 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL LINCOLN COUNTY... At 817 PM CDT, severe thunderstorms were located along a line extending from 13 miles north of North Platte to near North Platte to near Lake Maloney State Recreation Area to 12 miles northeast of Dickens, moving east at 25 mph. Confirmed gusts of 60 mph are occurring with this line of storms. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... North Platte, Maxwell, Lake Maloney State Recreation Area, North Platte Airport, Keith, Cottonwood Canyon State Wildlife Management Area and Birdwood. This includes the following highways... Highway 97 between mile markers 1 and 16. Interstate 80 in Nebraska between mile markers 168 and 194. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4096 10098 4139 10091 4139 10041 4078 10048 TIME...MOT...LOC 0117Z 272DEG 23KT 4131 10077 4118 10078 4106 10080 4094 10080 HAIL...<.75IN WIND...60MPH $$ Taylor
003
WWUS53 KLBF 280122
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
822 PM CDT TUE JUN 27 2017
NEC111-280145-
/O.CON.KLBF.SV.W.0053.000000T0000Z-170628T0145Z/
Lincoln NE-
822 PM CDT TUE JUN 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL LINCOLN COUNTY...
At 821 PM CDT, severe thunderstorms were located along a line
extending from 12 miles north of North Platte Airport to near North
Platte to Lake Maloney State Recreation Area to 13 miles north of
Wellfleet, moving east at 25 mph. Wind gusts of 70 mph have been
observed with this line.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
North Platte, Maxwell, Lake Maloney State Recreation Area, North
Platte Airport, Keith, Cottonwood Canyon State Wildlife Management
Area and Birdwood.
This includes the following highways...
Highway 97 between mile markers 1 and 16.
Interstate 80 in Nebraska between mile markers 168 and 194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4096 10098 4139 10091 4139 10041 4078 10048
TIME...MOT...LOC 0121Z 272DEG 23KT 4131 10074 4118 10075 4106 10077
4094 10077
HAIL...<.75IN
WIND...70MPH
$$
TaylorWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:39 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 27, 6:39 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 639 PM CDT Tue Jun 27 2017 .SHORT TERM...(This evening through Wednesday) Issued at 330 PM CDT Tue Jun 27 2017 A blend of the GFS1hr, HRRR, HRRR experimental, and RAP models suggests a 40-60 mile shift west with the QLCS forecast to develop this evening. This would be from Sutherland to Mullen to Merriman. It is possible this is related to backing low level winds early this evening or slower initiation and evolution. The storm mode follows the SPC forecast with very large hail along and west of highway 83 and wind damage along and east of highway 83. The 850 mb HRRR winds surge from the west as the model depicted QLCS moves through Custer County. There is a chance that very warm air aloft could cap the atmosphere and limit storm coverage to isolated coverage late this afternoon. The pacific cold front is forecast to cool 700mb temperatures and weaken the cap allowing more storm development across Ncntl Neb. All of the severe weather should exit Ncntl Neb around 06z or so with some lingering general thunderstorms thereafter. Wednesday is a dry forecast. H700mb temperatures fall slowly throughout the day wind northwest winds. A blend of guidance plus bias correction suggested lows in the 50s and 60s tonight with highs in the 80s Wednesday. .LONG TERM...(Wednesday night through Tuesday) Issued at 330 PM CDT Tue Jun 27 2017 Another fairly deep upper level low moves through Srn Canada Wednesday night and Thursday. The model consensus suggests thunderstorms form Wednesday night and last throughout the day Thursday. Temperatures at h700mb remain cool limiting instability. The NAM and GFS indicate less than 1000 j/kg of elevated CAPE at night. There is a chance daytime heating could produce sufficient instability Thursday afternoon across Srn Neb, generally along and south of Interstate 80. SPC was generous with the SWODY3 outlook covering nearly all of the forecast area with 5 percent severe weather potential. This is likely the result of uncertainty of the position of a frontal boundary left by the storm activity tonight. An opportunity for severe weather develops Sunday and Sunday night. 500mb winds pick up to 35 to 45 kts and the GFS indicates reasonable MLCAPE, 2500 j/kg. The flow aloft is northwest and the cap is weak...10-12C. The ECM is in agreement with the GFS. The ECM indicates sfc based CAPE near 3000 j/kg, K indices in the 30s and Total Totals in the mid to upper 50s. Both models produce substantial QPF. All other thunderstorm chances are isolated and no significant heat wave conditions are shown by the models. A hot-prod develops Sunday across Swrn Neb and H700mb temperatures spike to around 12C. This could easily produce highs in the lower 90s. The forecast is for upper 70s to upper 80s Thursday through Tuesday with the cooler temperatures Thursday and Friday. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 639 PM CDT Tue Jun 27 2017 QLCS is underway pretty much as forecast by the HRRR and RAP models. This system should be east of Ncntl Nebraska by 09z-10z. Pacific high pressure will build into Ncntl Nebraska in the wake of this system. VFR is expected all areas thereafter and throughout the day Wednesday. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...CDC LONG TERM...CDC AVIATION...CDC
Hazardous weather outlook, Jun 27, 2:40 PM CDT, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 240 PM CDT Tue Jun 27 2017 NEZ004>010-022>029-035>038-056>059-069>071-094-281945- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 240 PM CDT Tue Jun 27 2017 /140 PM MDT Tue Jun 27 2017/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. Severe thunderstorms are likely after 4pm MDT/5pm CDT this afternoon in the Panhandle. Storms will have a large hail threat early on, with hail larger than 2 inches in diameter possible. The storms will move east and form a line into the evening, at this time, damaging wind will become the primary threat. Throughout the event, there is a chance for tornadoes though the envoronment is NOT favorable for long-track significant tornadoes. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Thunderstorm chances continue Wednesday night through Sunday. There is a slight risk for severe thunderstorms Thursday and Thursday night mainly along and east of a line from Eustis to Anselmo, and south of Oneill. Strong or briefly severe thunderstorms are also possible Sunday and Sunday evening. Otherwise, the threat for strong or severe weather is uncertain in the remainder of the period. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed along and north of Interstate 80 after 4pm MDT/5pm CDT. Be vigilant for updates in spotter activation status this evening. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Jun 27, 6:01 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
601 PM CDT TUE JUN 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 12 NNW RUSHVILLE 42.87N 102.56W
06/27/2017 M1.75 INCH SHERIDAN NE TRAINED SPOTTER
&&
KALLENLocal storm report, Jun 27, 6:42 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT TUE JUN 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL OSHKOSH 41.41N 102.34W
06/27/2017 E1.50 INCH GARDEN NE PUBLIC
&&
JGOMEZSpecial weather statement, Jun 27, 6:50 PM CDT, 1 hour 20 minutes before
Special Weather Statement National Weather Service North Platte NE 650 PM CDT TUE JUN 27 2017 NEZ005-094-280045- Eastern Cherry NE-Western Cherry NE- 650 PM CDT TUE JUN 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 745 PM CDT/645 PM MDT/... At 649 PM CDT/549 PM MDT/, Doppler radar was tracking strong thunderstorms along a line extending from near Merriman to 10 miles northwest of Mullen. Movement was east at 30 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Cody, Merriman, Kilgore, Nenzel, Medicine Lake, Brownlee, Valentine National Wildlife Refuge, Merritt Reservoir, Highway 97 crossing the North Loup River, Speckel Meir Lake, Eli, Steer Creek Campground, Schoolhouse Lake, Highway 83 crossing the North Loup River, Cody Lake, Marsh Flat, Anderson Bridge State Wildlife Management Area, Highway 61 Crossing The Niobrara River, Indian Hill and Giant Hill. This includes the following highways... Highway 20 between mile markers 130 and 179. Highway 61 between mile markers 213 and 231. Highway 97 between mile markers 72 and 127. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. If on or near Merritt Reservoir, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && A severe thunderstorm watch remains in effect until 1100 PM CDT/1000 PM MDT/ for north central Nebraska. LAT...LON 4300 10093 4209 10030 4211 10128 4300 10189 TIME...MOT...LOC 2349Z 262DEG 28KT 4296 10175 4215 10119 Power
Special weather statement, Jun 27, 6:52 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
552 PM MDT TUE JUN 27 2017
NEZ022-035-056>058-280045-
Deuel NE-Arthur NE-Perkins NE-Garden NE-Keith NE-
552 PM MDT TUE JUN 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...NORTHWESTERN PERKINS...
KEITH...SOUTHEASTERN GARDEN...SOUTHWESTERN MCPHERSON AND EASTERN
DEUEL COUNTIES UNTIL 645 PM MDT...
At 550 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles northeast of Lewellen to 6 miles
southeast of Julesburg. Movement was east at 40 mph.
Strong wind and hail will be possible with these storms.
Locations impacted include...
Ogallala, Big Springs, Arthur, Brule, Keystone, Kingsley Dam, Barton,
Lemoyne, Roscoe, Megeath, Bucktail Lake, Three Mile Lake, Eagle Gulch
Campground, Ruthon, Haythorn Lake, Clear Creek State Wildlife
Management Area, Broganville, McKeag, Otter Creek Campground and Lake
View Campground.
This includes the following highways...
Highway 61 between mile markers 74 and 128.
Highway 92 between mile markers 115 and 179.
Interstate 80 in Nebraska between mile markers 100 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Lake McConaughy, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
the Panhandle of, southwestern and west central Nebraska.
LAT...LON 4156 10207 4167 10141 4148 10140 4096 10153
4086 10205 4100 10205 4101 10222
TIME...MOT...LOC 2350Z 250DEG 33KT 4152 10200 4093 10217
JWSLocal storm report, Jun 27, 8:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT TUE JUN 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND GST KINGSLEY DAM 41.21N 101.66W
06/27/2017 M59 MPH KEITH NE MESONET
&&
JGOMEZLocal storm report, Jun 27, 8:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM CDT TUE JUN 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST HERSHEY 41.16N 101.00W
06/27/2017 E65 MPH LINCOLN NE LAW ENFORCEMENT
RELAYED TO SHERIFF DEPARTMENT LARGE TREE UPROOTED. WIND
SPEEDS ESTIMATED AT 60 TO 70 MPH.
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Perkins | 47 min |
| Jun 27, 8:37 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 23 min |
| Jun 27, 9:01 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 44 min |
| Jun 27, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 34 min |
| Jun 27, 9:17 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 43 min |
| Jun 27, 9:44 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
| Jun 27, 9:47 PM CDT | Special Weather Statement | LBF | Frontier | 43 min |
| Jun 27, 9:48 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 42 min |
| Jun 27, 9:50 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 29 min |
| Jun 27, 9:53 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Hooker, Sheridan | 67 min |
| Jun 27, 10:22 PM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 38 min |
| Jun 27, 10:34 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 41 min |
| Jun 27, 10:38 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 52 min |
| Jun 27, 10:50 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 25 min |
| Jun 27, 11:27 PM CDT | Special Weather Statement | LBF | Blaine, Brown, Custer, Logan, Loup | 48 min |
| Jun 28, 12:14 AM CDT | Special Weather Statement | LBF | Garfield, Holt, Rock, Wheeler | 61 min |
| Jun 28, 12:18 AM CDT | Special Weather Statement | LBF | Boyd | 12 min |
| Jun 28, 5:36 PM CDT | Special Weather Statement | LBF | Sheridan | 39 min |
| Jun 28, 5:43 PM CDT | Special Weather Statement | LBF | Deuel, Garden | 47 min |
| Jun 28, 6:11 PM CDT | Special Weather Statement | LBF | Arthur, Keith | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.